# SDR MUIA2014112000001

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N4118K
- Make and model: Cessna 208B
- Aircraft serial: 208B1283
- Aircraft time: 3,153 hours, 4,410 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,153 hours, 4,410 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 1230 · Hydraulic Fluid Servicing
- Part: Brake Caliper
- Part number: 061118200
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN WHEEL BRAKE CYLINDER HAD PUCK LEAKING HYDRAULIC FLUID CAUSING THE BRAKE PEDAL TO GO TO THE FLOOR AND FAIL TO STOP AIRCRAFT.
